Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WTaylor H

dry eyes caused by accutane

I am a long time contact lens wearer, and just ended my treatment of accutane about a week and a half ago. about a week ago i started noticing that my eyes were extremely dry to the point that i couldn't wear contacts without extreme discomfort. i was wondering if anyone else has had this experience since they got off tane, and if so, how long did it last?

Share this post


Link to post
Share on other sites

Read your Rx info with Accutane, It does state that for contact wearers you may not be able to wear them even after your course is over.

Accutane can cause permanent dry eyes. You can try some GLA....

good luck, Go see a eye specialist and advise them you were on Accutane....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×